# SDR 2004FA0000777

- Difficulty date: September 14, 2004
- Submitted: September 29, 2004
- Operation: General aviation
- Aircraft: N6103G
- Make and model: Cessna 150K
- Aircraft serial: 15071603
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Stuck
- Location: Cylinder Head
- Component: Cylinder
- Component part number: LW12417
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER LOSS ON TAKE OFF.  UPON  INSPECTION, FOUND PUSHROD TUBE BENT.  INDICATES STUCK VALVE.  DEVELOPMENT NEEDED TO AVOID EXHAUST AND/OR INTAKE VALVES FROM STICKING.  (WP07200421112)
